# SDR 95ZZZX6891

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2755N
- Make and model: Bell 206L-1
- Aircraft serial: 45243
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fitting
- Part number: 206030104023
- Condition: Cracked
- Location: Lt Cross Tube
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE CHECK, FOUND LT CROSS-TUBE FITTING WAS CRACKED IN THE SAME MANNER AS REPORTED ON MDR'S SUBMITTED ON 7-31-95 AND 5-8-95, AND FURTHER REPORTED CRACKED FITTINGS.
